# SDR AALA202410302884

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 30,958 hours, 3,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OFAR FLASHLIGHT DID NOT PASS ITS TEST (LED DID NOT COME ON). REMOVED AND REPLACED FLASHLIGHT BATTERY.
